# SDR IPXA2021050569027

- Difficulty date: April 23, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717009
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO  AT STA. 1841 AND LBL 31, VERTICAL STIFFNER IS CRACKED.REMOVED, FABRICATED AND REPLACED STIFFNER IAW DWG. 7170 AND SRM 51-31-01. (MINOR)
